It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-22-2005, 08:01 AM   #1
Junior Member
 
Join Date: Sep 2004
Posts: 13
Ishy HB User
Oh so confused

G'day all...
I haven't posted in quite some time.....bet let it be known I feel fantastic-ish.

However, with that said, let me continue.
Oh I dont even know where to start.

Last year I was Diagnosed with Epilepsy after having a few seizures which were pretty serious. I had also been diagnosed with Osteoporosis and one siezure even caused a crush fracture in my spine.
After investigation it was discovered I had a ganglioglanoma (sp??) in my left temp lobe which was no doubt causing the seizures. No surgury has ever been spoken of from any of my specialists, ever. Instead, I was put on Tegratol and Epilim. After reaching the max dose of each and still having seizures with alot of side effects, Keppra was added to the mix. Seizures still coninued.

Last year, before Xmas, I had to rush overseas (home) as there was a family death. not thinking ( alot caused by med side effects ) I rushed off without having my full meds.
Apon arrival, and relising I forgot meds, I went to a local doctor to arrange more however he refused unless I could get a prescription from my GP, back home, on the other side of the world.
So anyway, at this stage I had run out, I was cold turkey from all meds but keppra. ( just happened I took more of that )
Over the week, I got a prescription faxed over and went back to the doctors, who still had issued giving me the meds to my disgust and becuase of time differences etc had trouble getting hold of my doctor to confirm blaa blaa.

Soo....getting on two months later, Ive justr returned. Still medication free as I eventually gave up trying to get it as I started to feel alot better, without all the side effects. Ive had 4 seizures in that time, down from the usual 4 a week. As I said, ive just returened, like 1 day ago, still jetlagged and am yet to see my own doctor. But whats going on??

Im wondering do I really want to go back on meds which only seemed to make me feel utterly crap. And I mean so much so I havent worked in 6 months, because the side effects can be so bad.
Im sooo confused. Its not like the meds were doing good anyway, they never stopped my siezures....oh im just lost. And as my doctors appointment is in a couple fo days, I cant stop thinking about it.

 
Sponsors Lightbulb
   
Old 01-22-2005, 08:03 AM   #2
Junior Member
 
Join Date: Sep 2004
Posts: 13
Ishy HB User
Re: Oh so confused

Note: please excuse spelling and grammer etc...
its 3am my time, cant sleep ( body clock still outta whack after a 24 hour flight home )

 
Old 01-22-2005, 08:08 AM   #3
Junior Member
 
Join Date: Sep 2004
Posts: 13
Ishy HB User
Re: Oh so confused

Note: Soooo sorry....but I thought of something else I wanted to say..
Since I got home, I havent started meds again, which I easily could as I have them again. Mainly because when I started them, i think I remember being weened onto them for some reason. Like dosage was increased slowly.
Another reason is because how I feel now compared to how I was on them.

I did make the Drs appointment to discuss this, however wanted thoughts here too.
Should I really be starting them straight away??

And, can these meds actually cause seizures?? thats not really possible is it??
Just that my seizure rate seemed less without any meds.

As I said, im soooo sorry for going on like this...I just have so much on my mind...as you can see.
Thanx for your listening ( reading ) and if you do, replying.

 
Old 01-22-2005, 09:20 PM   #4
Senior Veteran
(female)
 
Join Date: Nov 2004
Posts: 1,469
cattieos HB User
Re: Oh so confused

overdoses of the meds proabbly can cause seizures, but that would be the only way i could see

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
i am so confused!!Any ideas??? marmar2007 Cancer: Breast 5 12-26-2007 09:55 PM
missing grandad so much, and so confused chelle1980 Death & Dying 2 05-03-2007 03:02 PM
TTC and so frustrated and confused. HELP ishade Trying to Conceive (TTC) 0 09-20-2006 08:57 AM
I"M SO CONFUSED!!!!!!!!!!!!!!!! mtm9138 Lymphomas 4 08-04-2005 02:05 PM
Still confused: Leep & Dysplasia Sadiwest Cancer: Cervical & Ovarian 7 01-04-2005 11:45 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (6), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), webartethan (2), Looking4aAnswer (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:19 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!